Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX

April 27, 2013Edwards County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2013, 8:10 PM CDT for Edwards County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2013, 8:10 PM CDT (01:10 UTC)
Expired
Apr 27, 2013, 9:15 PM CDT
In force
65 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Edwards County, TX

The radar

The Laughlin AFB radar (KDFX), 110 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WUUS54 KEWX 280110
SVREWX
TXC137-280215-
/O.NEW.KEWX.SV.W.0083.130428T0110Z-130428T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EDWARDS COUNTY...

* UNTIL 915 PM CDT.

* AT 805 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED OVER NORTH CENTRAL EDWARDS COUNTY...OR 15 MILES NORTH
  OF ROCKSPRINGS...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL MOVE ACROSS HIGHWAY 377 ABOUT 20
  MILES NORTHEAST OF ROCKSPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3020 9976 3010 10017 3027 10024 3030 10017
      3030 9980
TIME...MOT...LOC 0109Z 256DEG 17KT 3022 10010

$$
1 follow-up statement
979 
WWUS54 KEWX 280132
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT SAT APR 27 2013

TXC137-280142-
/O.CAN.KEWX.SV.W.0083.000000T0000Z-130428T0215Z/
EDWARDS TX-
832 PM CDT SAT APR 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDWARDS COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3020 9976 3010 10017 3027 10024 3030 10017
      3030 9980
TIME...MOT...LOC 0132Z 256DEG 17KT 3025 9998

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:59 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 27, 6:59 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT SAT APR 27 2013

.DISCUSSION...
SEE AVIATION FOR 00Z TAFS.

&&

.AVIATION...
SCATTERED SHRA AND TSRA WILL MOVE ACROSS SOUTH CENTRAL TEXAS FROM
THE WEST TONIGHT...ASSOCIATED WITH A SLOW MOVING DISTURBANCE ALOFT
AND A LATE APRIL COLD FRONT. THROUGH 06Z 5 THSD SCT WITH CIGS AT
OR ABOVE 10 THSD FT ARE EXPECTED...ALONG WITH A CHANCE OF SHRA AND
TSRA. AFTER 06Z CIGS OF 1 THSD TO 2 THSD FT BKN ARE EXPECTED TO
DEVELOP...WITH SCT SHRA AND ISOLATED TSRA. CIGS AROUND 600 TO
1000 FT OVC ARE EXPECTED...WITH VSBYS OCNLLY NEAR 5 MILES IN
PATCHY FOG AFTER 09Z. CIGS WILL IMPROVE TO 1 THSD TO 2 THSD BKN
AFTER 15Z SUNDAY. ON SUNDAY AFTERNOON A WEAK TROF AT AND ABOVE
10 THSD FT WILL BE OVER SOUTH CENTRAL TEXAS. THIS WILL CAUSE
SCT TO BKN CLOUDS AROUND 4 THSD TO 6 THSD FT...ALONG WITH
SCT SHRA AND TSRA.

&&

.PREV DISCUSSION... /ISSUED 539 PM CDT SAT APR 27 2013/

UPDATE...
A SEVERE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS
WITH THE EXCEPTION OF BURNET AND LLANO COUNTIES UNTIL 1 AM CDT SUNDAY.

DISCUSSION...
A COLD FRONT EXTENDS SOUTHWESTWARD FROM BURNET TO ROCKSPRINGS TO
PUMPVILLE WITH ANOTHER BOUNDARY MOVING NORTHWESTWARD ALONG AND SOUTH OF HIGHWAY
90. ALSO...SHORT WAVES DISTURBANCES WILL CONTINUE TO MOVE ACROSS
SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT. ALL OF THESE
INGREDIENTS WILL COMBINE FOR A RECIPE OF STRONG TO SEVERE
THUNDERSTORMS LATE THIS AFTERNOON THROUGH ABOUT 1 AM SUNDAY ACROSS
MOST OF SOUTH CENTRAL TEXAS. MAIN THREATS WILL BE PRIMARILY LARGE HAIL
(1 3/4 TO 2 INCHES) WITH THUNDERSTORM DAMAGING WIND GUSTS OF 60
MPH.

PREV DISCUSSION... /ISSUED 334 PM CDT SAT APR 27 2013/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
THE FRONT IS STALLED ALONG OUR NORTHERN BORDER THIS AFTERNOON AND
CONVECTION IS JUST BEGINNING ALONG THIS BOUNDARY. THERE IS ALSO
CONVECTION ALONG A CONVERGENCE ZONE MOVING NORTHWARD FROM THE
COASTAL PLAINS. THE SOUTHERN BOUNDARY HAS BEEN MORE ACTIVE SO FAR.
THE QUESTION NOW IS WHERE DOES IT GO FROM HERE? MOST OF THE MODEL
GUIDANCE SUGGESTS THAT THE MAIN AREA OF CONVECTION WILL SPREAD
FROM THE SOUTH TO THE NORTH AND WEST...KIND OF BACKWARD OF WHAT WE
HAD BEEN THINKING. THE NAM AND NAM MOS HAVE ALMOST NO POPS OR
QPF...BUT IT LOOKS TO BE THE OUTLIER. SO...HAVE GENERALLY USED GFS
FOR THE SHORT TERM. STILL LOOKING AT CAPE BETWEEN 1500 AND 2000
J/KG THIS EVENING...BUT SHEAR IS ONLY AROUND 40 KTS. SPC HAS US IN
A SLIGHT RISK AND THE MAIN THREAT IS LARGE HAIL WITH DAMAGING WIND
GUSTS POSSIBLE. THE FRONTAL BOUNDARY IS STILL THE MAIN FOCUS AND
THE CONVERGENCE ZONE TO THE SOUTH MAY ALSO REMAIN ACTIVE. BEST
TIMING LOOKS LIKE MID EVENING TO AROUND 3 AM. SHOWERS AND
THUNDERSTORMS WILL LINGER SUNDAY AND SUNDAY NIGHT PARTICULARLY
OVER THE SOUTHWEST.

LONG TERM (MONDAY THROUGH SATURDAY)...
MONDAY THE UPPER LEVEL TROUGH WILL MOVE ACROSS TEXAS AND WE WILL
HAVE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. TUESDAY AND
WEDNESDAY THE LOW LEVEL WINDS WILL TURN BACK AROUND TO THE
SOUTHEAST AND BRING BACK WARM...MOIST AIR WITH LATE NIGHT MORNING
CLOUDS AND PARTLY CLOUDY WARM AFTERNOONS. THURSDAY THE NEXT STORM
SYSTEM WILL MOVE INTO THE REGION. GFS AND ECMWF BOTH SHOW A DEEP
MID TO UPPER LEVEL TROUGH DROPPING DOWN THROUGH THE CENTRAL AND
SOUTHERN PLAINS AND BRINGING A STRONG COLD FRONT INTO TEXAS. THIS
WILL BRING THE NEXT CHANCE FOR PRECIP IN THE FORM OF SHOWERS AND
THUNDERSTORMS. IT WILL ALSO BRING MUCH COOLER AIR AND TEMPERATURES
FOR THE END OF THE WEEK WILL BE MUCH BELOW NORMAL.

FIRE WEATHER...
THE FRONT ON THURSDAY WILL USHER IN COOLER AND DRIER AIR. THIS
WILL LEAD TO FIRE WEATHER CONCERNS. THURSDAY WILL HAVE STRONG
NORTH WINDS...BUT THIS WILL BE BEFORE THE DRY AIR. FRIDAY THE
RELATIVE HUMIDITY WILL DROP TO NEAR CRITICAL LEVELS DURING THE
AFTERNOON OVER THE WESTERN EDWARDS PLATEAU AND RIO GRANDE
PLAINS...BUT WINDS WILL BE LIGHT. THIS WILL MEAN ELEVATED FIRE
WEATHER CONDITIONS THURSDAY AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  83  61  83  62 /  60  20  10  20  -
AUSTIN BERGSTROM INTL AIRPORT  62  83  59  83  59 /  60  20  10  20  -
NEW BRAUNFELS MUNI AIRPORT     63  82  59  83  60 /  60  30  30  20  10
BURNET MUNI AIRPORT            62  82  58  83  60 /  50  20  10  10  -
DEL RIO INTL AIRPORT           69  83  61  86  66 /  50  40  30  20  10
GEORGETOWN MUNI AIRPORT        63  82  59  82  60 /  50  20  10  20  -
HONDO MUNI AIRPORT             65  83  60  85  62 /  70  40  30  20  10
SAN MARCOS MUNI AIRPORT        64  81  60  82  60 /  60  20  20  20  10
LA GRANGE - FAYETTE REGIONAL   67  83  62  83  63 /  50  30  10  30  10
SAN ANTONIO INTL AIRPORT       65  82  61  83  62 /  60  30  30  20  10
STINSON MUNI AIRPORT           65  82  62  83  62 /  60  30  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...08/10/04
SYNOPTIC/GRIDS...17/05
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 27, 5:47 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT SAT APR 27 2013

TXZ171>173-183>194-202>209-217>225-228-282300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
547 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL TEXAS
THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE
MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT AND EARLY SUNDAY MORNING. ISOLATED RAINFALL AMOUNTS
TO NEAR 2 INCHES ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR SOUTH CENTRAL TEXAS...EXCEPT FOR BURNET AND LLANO
COUNTIES...UNTIL 100 AM CDT SUNDAY.

THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF MEXICO THIS EVENING
AND MOVE EAST TO PARTS OF SOUTH CENTRAL TEXAS THIS EVENING AND
TONIGHT. IN ADDITION...THUNDERSTORMS WILL FORM ALONG A COLD FRONT
THAT WILL DRIFT SOUTHWARD ACROSS SOUTH CENTRAL TEXAS THIS EVENING
INTO SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AFTERNOON AND
SUNDAY EVENING. ISOLATED STRONG THUNDERSTORMS MAY DEVELOP AND
PRODUCE BRIEF PERIODS OF LOCALLY HEAVY RAIN AND STRONG WIND GUSTS.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

In the hours before

Special weather statement, Apr 27, 7:39 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 PM CDT SAT APR 27 2013

TXZ183-280115-
VAL VERDE-
739 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 815 PM
CDT...

AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF PANDALE...OR 23 MILES NORTH OF
LANGTRY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANDALE...
  HACKBERRY CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3030 10148 3030 10136 3009 10130 3004 10173
      3018 10177 3022 10176
TIME...MOT...LOC 0039Z 245DEG 15KT 3015 10165
Special weather statement, Apr 27, 7:42 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
742 PM CDT SAT APR 27 2013

TXZ228-280115-
DIMMIT-
742 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DIMMIT COUNTY UNTIL 815
PM CDT...

AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CARRIZO SPRINGS...MOVING NORTHEAST AT 15
MPH. THIS STORM WILL MOVE NORTHEAST FROM CARRIZO SPRINGS ALONG
HIGHWAY 85.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHERTON...
  BRUNDAGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2864 9963 2843 9951 2835 9987 2855 9994
TIME...MOT...LOC 0042Z 245DEG 15KT 2847 9981
Special weather statement, Apr 27, 7:46 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT SAT APR 27 2013

TXZ223>225-280130-
DE WITT-GONZALES-LAVACA-
746 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAVACA...SOUTHERN
GONZALES AND NORTHERN DEWITT COUNTIES UNTIL 830 PM CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF CHEAPSIDE...OR 11 MILES
SOUTH OF GONZALES...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHINER...
  YOAKUM...
  HOCHHEIM...
  HAMON...
  CONCRETE...
  GLAZE CITY...
  DREYER...
  EDGAR...
  MOUNT OLIVE...
  HENKHAUS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2953 9707 2914 9707 2919 9768 2937 9778
TIME...MOT...LOC 0046Z 261DEG 14KT 2936 9740
Special weather statement, Apr 27, 7:49 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 PM CDT SAT APR 27 2013

TXZ225-280130-
LAVACA-
749 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAVACA COUNTY UNTIL
830 PM CDT...

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF EZZELL...OR 12 MILES
SOUTHEAST OF HALLETTSVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPEAKS...
  VIENNA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2913 9690 2939 9691 2941 9669 2932 9658
TIME...MOT...LOC 0050Z 257DEG 12KT 2932 9679
Local storm report, Apr 27, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 NNW BARKSDALE         29.73N 100.05W
04/27/2013  M1.25 INCH       EDWARDS            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300292

JPB
Special weather statement, Apr 27, 8:06 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
806 PM CDT SAT APR 27 2013

TXZ228-280145-
DIMMIT-
806 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 845
PM CDT...

AT 805 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUNDAGE TO 8 MILES
SOUTHWEST OF GILSON GROVES...AND MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BIG WELLS...
  GILSON GROVES...
  CATARINA...
  LAS VEGAS...
  LIGHT...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2821 9995 2862 9983 2864 9940 2820 9948
      2820 9995
TIME...MOT...LOC 0106Z 280DEG 12KT 2854 9965 2821 9986

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:06 PM CDTAreal Flood AdvisoryEWXLavaca114 min
Apr 27, 7:19 PM CDTSpecial Weather StatementEWXDimmit41 min
Apr 27, 7:28 PM CDTSevere Thunderstorm WarningEWXEdwards62 min
Apr 27, 7:39 PM CDTSpecial Weather StatementEWXVal Verde36 min
Apr 27, 7:42 PM CDTSpecial Weather StatementEWXDimmit33 min
Apr 27, 7:46 PM CDTSpecial Weather StatementEWXGonzales44 min
Apr 27, 7:49 PM CDTSpecial Weather StatementEWXLavaca41 min
Apr 27, 7:50 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde55 min
Apr 27, 7:58 PM CDTSevere Thunderstorm WarningEWXEdwards, Real62 min
Apr 27, 8:06 PM CDTSpecial Weather StatementEWXDimmit39 min
Apr 27, 8:41 PM CDTSpecial Weather StatementEWXFrio34 min
Apr 27, 8:52 PM CDTSpecial Weather StatementEWXMedina23 min
Apr 27, 8:54 PM CDTSevere Thunderstorm WarningEWXFrio51 min
Apr 27, 8:57 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 27, 9:09 PM CDTSpecial Weather StatementEWXMedina36 min
Apr 27, 9:12 PM CDTAreal Flood AdvisoryEWXBexar, DeWitt, Gonzales, Karnes, Lavaca, Wilson3 hr
Apr 27, 9:17 PM CDTAreal Flood AdvisoryEWXVal Verde2 hr
Apr 27, 9:31 PM CDTSpecial Weather StatementEWXMedina29 min
Apr 27, 9:36 PM CDTSpecial Weather StatementEWXWilson39 min
Apr 27, 9:48 PM CDTSevere Thunderstorm WarningEWXBexar, Medina57 min
Apr 27, 9:56 PM CDTSpecial Weather StatementEWXMedina34 min
Apr 27, 10:06 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 27, 10:47 PM CDTSpecial Weather StatementEWXBexar28 min
Apr 27, 10:48 PM CDTSpecial Weather StatementEWXWilson27 min
Apr 27, 11:01 PM CDTSevere Thunderstorm WarningEWXWilson59 min
Apr 27, 11:10 PM CDTSpecial Weather StatementEWXLee35 min
Apr 27, 11:13 PM CDTSpecial Weather StatementEWXComal32 min
Apr 27, 11:20 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe, Hays40 min
Apr 27, 11:36 PM CDTSpecial Weather StatementEWXKarnes39 min
Apr 27, 11:58 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, DeWitt, Gonzales, Karnes, Lavaca and 1 more3 hr
Apr 28, 12:06 AM CDTSpecial Weather StatementEWXHays24 min
Apr 28, 12:09 AM CDTSevere Thunderstorm WarningEWXHays66 min
Apr 28, 12:23 AM CDTSpecial Weather StatementEWXKarnes37 min
Apr 28, 1:13 AM CDTAreal Flood AdvisoryEWXBexar107 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.